MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRIPLE LUMEN CVC INSERTION BUNDLE

MEDLINE INDUSTRIES LP; TRIPLE LUMEN CVC INSERTION BUNDLE
Catalog Number ECVC5020A
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that on (b)(6) 2023 "upon attempting to retract the guide wire back out of the needle (needle still in the vessel) the guidewire got stagged caught on the needle.The wire would not retract out of the needle, but became a spring like device and starting to uncoil with the pulled pressure.At this point the while and the needled had to be removed".It was reported that due to this, "needle and guidewire removed another kit was retrieved and tlc placed".A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The wire would not retract out of the needle.

Common Device Name
TRIPLE LUMEN CVC INSERTION BUNDLE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18232822
Report Number3004519921-2023-00020
Device Sequence Number3225470
Product Code LRO
UDI-Device Identifier10653160364979
UDI-Public10653160364979
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberECVC5020A
Device Lot Number2023091390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown